# SDR SWAA2022040520795

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE #140AF-140BF HAS LIGHT CORROSION. / VERIFIED NEW AFT CARGO COMPARTMENT FLOOR PANEL SPLICE TO BE 146A9401-8. REPLACED ON SHELF IAW AIPC 53-42-11-30 ATAG CD1959. TO BE INSTALLED ON JPANEL - 141 - CLOSE CARD.
